ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A simple Kontinuitatssatz

Biswas, Chandan (2014) A simple Kontinuitatssatz. In: COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 59 (7). pp. 1031-1042.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1080/17476933.2013.809572

Abstract

We are interested in several informal statements referred as ``Kontinuitatssatz'' in the recent literature on analytic continuation. The basic (unstated) principle that seems to be in use in these works appears to be a folk theorem. We provide a precise statement of this folk Kontinuitatssatz and give a proof of it.

Item Type: Journal Article
Additional Information: copyright for this article belongs to TAYLOR & FRANCIS LTD, 4 PARK SQUARE, MILTON PARK, ABINGDON OX14 4RN, OXON, ENGLAND
Keywords: Primary: 32D10; 32D15; envelope of holomorphy; Kontinuitatssatz; analytic continuation
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 03 Jun 2014 08:27
Last Modified: 03 Jun 2014 08:27
URI: http://eprints.iisc.ac.in/id/eprint/49088

Actions (login required)

View Item View Item